Differential and Integral Equations

The $1$--Laplacian elliptic equation with inhomogeneous Robin boundary conditions

José M. Mazón, Julio D. Rossi, and Sergio Segura de León

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

In this paper, we study existence of solutions to the $1$--Laplacian elliptic equation with inhomogeneous Robin boundary conditions. It is also analyzed from the point of view of the Euler--Lagrange equation of a lower semicontinuous functional. We see the equivalence between the solutions of the elliptic problem and the minimizers of the functional.

Article information

Source
Differential Integral Equations, Volume 28, Number 5/6 (2015), 401-430.

Dates
First available in Project Euclid: 30 March 2015

Permanent link to this document
https://projecteuclid.org/euclid.die/1427744095

Mathematical Reviews number (MathSciNet)
MR3328128

Zentralblatt MATH identifier
1340.35067

Subjects
Primary: 35J75: Singular elliptic equations 35J25: Boundary value problems for second-order elliptic equations 35J66: Nonlinear boundary value problems for nonlinear elliptic equations 35B65: Smoothness and regularity of solutions 35J92: Quasilinear elliptic equations with p-Laplacian

Citation

Mazón, José M.; Rossi, Julio D.; de León, Sergio Segura. The $1$--Laplacian elliptic equation with inhomogeneous Robin boundary conditions. Differential Integral Equations 28 (2015), no. 5/6, 401--430. https://projecteuclid.org/euclid.die/1427744095


Export citation